| Model Number |
SN2515 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported sol-care 25g hypodermic safety needle - safety needle does not completely shield needle tip resulting in needle stick injuries.".
Additional Manufacturer Narrative
This report was initially submitted on 12/12/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.No samples/pictures or other evidence of impacted devices was received from the customer for evaluation of the reported issue.The batch number information is unknown.The residual risk associated with the complaint is deemed acceptable based on the calculated risk priority number.Sol millennium will continue to monitor this kind of issue and should a strong trend arise, further evaluation will be taken.This supplemental mdr is being submitted to the report type - product problem and adverse event provided in the initial mdr [3014312726-2024-00373].The previously reported was incorrect.The correct report type is product problem only.